# SDR SWIA2021081060220

- Difficulty date: June 18, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*VERTICAL STABILIZER. RUDDER LOWER CENTER HINGE FITTING, IS CHAFED ON THE UPPER SURFACE OF THE "BEARING HOUSING" AREA. (MARKED     (C-CHECK RO 8/6/2021)    REPAIRED CHAFE ON VERTICAL STABILIZER CENTER HINGE FITTING UPPER SURFACE. REF MHI RJ AVIATION REO 670-55-31-143 REV -- DATE 2021-06-30 / ALL CHECKS GOOD, SEE CONTINUATION CARD FOR DETAILS. / C/W TASK CARD 51-900-1002-SKY
